A criterion for the exponential separation of a linear system
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1279-1281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a24,
author = {M. I. Rakhimberdiev},
title = {A criterion for the exponential separation of a linear system},
journal = {Differencialʹnye uravneni\^a},
pages = {1279--1281},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a24/}
}
M. I. Rakhimberdiev. A criterion for the exponential separation of a linear system. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1279-1281. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a24/